# SDR C2XA02CL081

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7287103507
- Part serial: SM00190
- Condition: Faulty
- Location: Cabin
- Part time: 7 hours, 8 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 3029 THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT GO OUT.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
